The Michigan Mathematical Journal

New examples of homogeneous Einstein metrics.

Megan M. Kerr

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 45, Issue 1 (1998), 115-134.

Dates
First available in Project Euclid: 23 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1030132086

Digital Object Identifier
doi:10.1307/mmj/1030132086

Mathematical Reviews number (MathSciNet)
MR1617419

Zentralblatt MATH identifier
0976.53047

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C30: Homogeneous manifolds [See also 14M15, 14M17, 32M10, 57T15]

Citation

Kerr, Megan M. New examples of homogeneous Einstein metrics. Michigan Math. J. 45 (1998), no. 1, 115--134. doi:10.1307/mmj/1030132086. https://projecteuclid.org/euclid.mmj/1030132086


Export citation